Document Type

Article

Publication Date

2010

Publication Source

Journal of the Korean Mathematical Society

Abstract

Sufficient conditions for the existence of positive solutions for a coupled system of nonlinear nonlocal boundary value problems of the type (see PDF for details) are obtained. The nonlinearities (see PDF) are continuous and may be singular at t = 0, t = 1, x = 0, or y = 0. … An example is provided to illustrate the results.

Inclusive pages

985-1000

ISBN/ISSN

0304-9914

Document Version

Published Version

Comments

This document is made available in compliance with the publisher's policy on self-archiving or with the express permission of the publisher. Permission documentation is on file.

Volume

47

Volume

47

Issue

5

Peer Reviewed

yes

Link to published version

Included in

Mathematics Commons

Share

COinS